# SDR ASOA20120519040R

- Difficulty date: May 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 25,331 hours, 19,319 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00478
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 25,214 hours, 17,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LOSS OF CABIN PRESSURIZATION AT FL330.  CREW MANUALLY DEPLOYED PAX O2 MASK AT 12,100 FT WITH CABIN ALT SHOWING 20,000 FT IAW ENGINEERING INSTRUCTIONS AND ASSISTANCE MX R & R THE DIGITAL PRESSURIZATION CONTROLLER, CABIN PRESS. AQUISITION MODULE (CPAM), ELECTROPNEUMATIC AND PNEUMATIC OUTFLOW VALVES ALONG WITH AFFECTED O2 MASKS AND GENERATORS.  OPS CHECKS WERE SUCCESSFUL AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
